Potential techniques for boundary value problems on C^{1}-domains

E. B. Fabes University of Minnesota, Minneapolis, Minn, U.S.A. M. Jodeit Jr. University of Minnesota, Minneapolis, Minn, U.S.A. N. M. Rivière University of Minnesota, Minneapolis, Minn, U.S.A.

TBD mathscidoc:1701.331538

Acta Mathematica, 141, (1), 165-186, 1977.11
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:47 uploaded by actaadmin ] [ 201 downloads ] [ 0 comments ] [ Cited by 161 ]
@inproceedings{e.1977potential,
  title={Potential techniques for boundary value problems on C^{1}-domains},
  author={E. B. Fabes, M. Jodeit Jr., and N. M. Rivière},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203247163248247},
  booktitle={Acta Mathematica},
  volume={141},
  number={1},
  pages={165-186},
  year={1977},
}
E. B. Fabes, M. Jodeit Jr., and N. M. Rivière. Potential techniques for boundary value problems on C^{1}-domains. 1977. Vol. 141. In Acta Mathematica. pp.165-186. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203247163248247.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved